You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Gibb's Phenomenon for the Developments in Bessel's Functions
Charles N. Moore
Transactions of the American Mathematical Society
Vol. 32, No. 3 (Jul., 1930), pp. 409-416
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1989578
Page Count: 8
You can always find the topics here!Topics: Gibbs phenomenon, Bessel functions, Mathematical functions, Mathematical intervals, Mathematical constants, Continuous functions, Mathematical expressions, Absolute convergence, Series convergence, Integrands
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1930 American Mathematical Society